| Catalog Number |
81324 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While the customer was using a cavitron select sps g124 they allege that the insert and handpiece are getting hot.No injury was reported from the alleged event.
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
06/19/24 repair tech: (b)(4).Ecw main board out of calibration.Main oscillator board required recalibration.Debris buildup in the water filter.Replaced damaged/worn components and recalibrated unit to factory specs.Qa-tl.Could not duplicate the complaint of handpiece and insert getting hot.Ran the unit for over 30 straight minutes on full power without the handpiece or insert getting over heated.Had no issue with water flow.Main board was out of calibration so this could have been part of the issue.Check your inserts for any damage or clogging.Make sure only 30k dentsply sirona inserts are being used with this unit, any other brand can cause issues.Hp 01/2024, hdpc 02/2024.